Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Multipliers on $ D\sb{\alpha }$


Author: Gerald D. Taylor
Journal: Trans. Amer. Math. Soc. 123 (1966), 229-240
MSC: Primary 46.30
DOI: https://doi.org/10.1090/S0002-9947-1966-0206696-6
MathSciNet review: 0206696
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent series, Oxford, at the Clarendon, 1949. MR 0030620 (11:25a)
  • [2] E. Hille, and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Engelwood Cliffs, N. J., 1962. MR 0133008 (24:A2844)
  • [4] A. Zygmund, Trigonometric series, Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0206696-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society